Anna Cima
Anna Cima
Підтверджена електронна адреса в mat.uab.cat
Назва
Посилання
Посилання
Рік
A polynomial counterexample to the Markus-Yamabe conjecture
A Cima, A Essen, A Gasull, EMGM Hubbers, F Mañosas
1271997
Bounded polynomial vector fields
A Cima, J Llibre
Transactions of the American Mathematical Society 318 (2), 557-579, 1990
1121990
Algebraic and topological classification of the homogeneous cubic vector fields in the plane
A Cima, J Llibre
Journal of Mathematical Analysis and Applications 147 (2), 420-448, 1990
1101990
Isochronicity for several classes of Hamiltonian systems
A Cima, F Manosas, J Villadelprat
Journal of Differential Equations 157 (2), 373-413, 1999
851999
Algebraic properties of the Liapunov and period constants
A Cima, A Gasull, V Manosa, F Manosas
The Rocky Mountain Journal of Mathematics, 471-501, 1997
851997
The discrete markus-yamabe problem
A Cima, A Gasull, F Mañosas
Nonlinear Analysis: Theory, Methods & Applications 35 (3), 343-354, 1999
751999
Period function for a class of Hamiltonian systems
A Cima, A Gasull, F Mañosas
Journal of Differential Equations 168 (1), 180-199, 2000
742000
Dynamics of the third order Lyness' difference equation
A Cima, A Gasull, V Mañosa
Journal of Difference Equations and Applications 13 (10), 855-884, 2007
442007
Studying discrete dynamical systems through differential equations
A Cima, A Gasull, V Mañosa
Journal of Differential Equations 244 (3), 630-648, 2008
412008
Global periodicity and complete integrability of discrete dynamical systems
A Cima, A Gasull, V Mañosa
Journal of Difference Equations and Applications 12 (7), 697-716, 2006
372006
Cyclicity of a family of vector fields
A Cima, A Gasull, F Mañosas
Journal of mathematical analysis and applications 196 (3), 921-937, 1995
331995
On Periodic Rational Difference Equations of Order k
A Cima, A Gasull, F Mañosas
Journal of difference Equations and Applications 10 (6), 549-559, 2004
282004
A simple solution of some composition conjectures for Abel equations
A Cima, A Gasull, F Mañosas
Journal of Mathematical Analysis and Applications 398 (2), 477-486, 2013
272013
On the number of critical periods for planar polynomial systems
A Cima, A Gasull, PR Da Silva
Nonlinear Analysis: Theory, Methods & Applications 69 (7), 1889-1903, 2008
272008
Centers for trigonometric Abel equations
A Cima, A Gasull, F Mañosas
Qualitative theory of dynamical systems 11 (1), 19-37, 2012
262012
A polynomial class of Markus-Yamabe counterexamples
A Cima, A Gasull, F Manosas
Publicacions Matematiques, 85-100, 1997
261997
On polynomial Hamiltonian planar vector fields
A Cima, A Gasull, F Manosas
J. Differential Equations 106 (2), 367-383, 1993
251993
Limit cycles of some polynomial differential systems in dimension 2, 3 and 4, via averaging theory
A Cima, J Llibre, MA Teixeira
Applicable Analysis 87 (2), 149-164, 2008
242008
On 2-and 3-periodic Lyness difference equations
A Cima, A Gasull, V Mañosa
Journal of Difference Equations and Applications 18 (5), 849-864, 2012
232012
On the relation between index and multiplicity
A Cima, A Gasull, J Torregrosa
Journal of the London Mathematical Society 57 (3), 757-768, 1998
221998
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20